MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510870
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of handle break.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During procedure, the handle of the trapezoid rx was broken during the attachment to the alliance gun.Another trapezoid rx was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of handle break.Block h11: the returned trapezoid rx was analyzed, and a visual inspection found the guide side car rx was pushed back 2mm.The sheath was found detached and accordioned.Functional test was performed, and the basket was found able to open and close.The handle was not broken.With all the available information, boston scientific concludes that the reported event was not confirmed.During analysis, the handle was observed in good condition and a functional test found the basket was able to open and close, which indicates that the handle is functioning properly.Therefore, this reported issue will be classified as "no problem detected".On the other hand, the side car rx was found pushed back.This issue could be caused due to the amount of force applied on the thumb ring from the handle when trying to destroy the stone.And by this force applied, the working length tends to "retract" itself and therefore, pushing back the side car rx.There is also a possibility that the same force applied when trying to destroy the stone made the whole device retract itself from the force applied on the handle and detaching the sheath as a result, also getting the sheath buckled before it couldn't handle the pressure it was used with and got detached.Therefore, all the issues found will be classified as "adverse event related to procedure".Based on all gathered information and the analysis performed to the returned product, it was concluded that the investigation conclusion code of this event is "adverse event related to procedure" since the adverse events occurred during the procedure and the device had no influence on event.
 
Event or Problem Description

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24158817
Report Number3005099803-2026-00280
Device Sequence Number13078660
Product Code LQC
UDI-Device Identifier08714729296386
UDI-Public(01)08714729296386(17)260610(10)36721370
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2026
Device Model NumberM00510870
Device Catalogue NumberM00510870
Device Lot Number0036721370
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown